# SDR 20000517SH020

- Difficulty date: April 24, 2000
- Submitted: May 17, 2000
- Operation: General aviation
- Make and model: Cessna 180
- System (JASC): 6122 · Propeller Governor
- Part: Lever
- Part number: A20609
- Condition: Failed
- Component: Governor, Mcauly
- Component part number: C290D3115
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RELEVANT INDICATION AT CLAMP RETENTION AREA OF CONTROL LEVER.  (X)
